Thunderstorm Wind, Fisher
- When
- June 5, 11:36 PM CST
- Where
- Fisher County, Rotan
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.850, -100.467
5 thunderstorm wind, 1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Jun 5, 7:03 PM CST, 4 hours 33 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 738 PM CDT SAT JUN 5 2004 .UPDATE...THUNDERSTORMS THAT HAD DEVELOPED ALONG THE DRYLINE/OUTFLOW BOUNDARY CONVERGENCE AREA OVER THE PERMIAN BASIN ARE ON THE WAY DOWN. SO HAVE REMOVED MENTIONABLE POPS IN THE FIRST HALF OF THE PERIOD FOR EVERYWHERE EXCEPT STERLING...IRION AND CROCKETT COUNTIES WHERE THEY COULD SEE A LITTLE MEASURABLE RAIN...HOWEVER CHANCES OF THAT ARE BEGINNING TO LOOK MEAGER. THEN ALL EYES TURN TOWARDS THE PAN HANDLE ONCE AGAIN AS COMPLEX IS CURRENTLY IN FULL SWING IN THAT AREA AT THIS TIME. THIS ACTIVITY IS EXPECTED TO ONCE AGAIN MOVE INTO THE AREA 11 PM OR AFTER. WHETHER OR NOT THE DAMAGING WIND THREAT WILL REMAIN WITH THE ACTIVITY BY THAT TIME REMAINS TO BE SEEN. HOWEVER DID RAISE POPS FOR THE LAST SIX HOURS OF THE TONIGHT PERIOD. ALSO TWEAKED TOMORROW MORNINGS POPS UP A LITTLE ACROSS THE NORTHEAST ZONES WITH THE REMAINS OF ANY ACTIVITY EXPECTED ACROSS THAT AREA AT THE BEGINNING OF THE PERIOD. ALSO LOWERED TONIGHTS MINS A TAD GIVEN THAT THE DRIER HAS BEEN COOLER AT NIGHT WITH THE PRECIPTIATION AND ANY OUTFLOW BOUNDARIES THAT PASS THROUGH ANY PARTICULAR AREA. UPDATED PRODUCTS OUT SHORTLY. 27/BRAZZELL && .PREV DISCUSSION... A FEW SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS EASTERN SECTIONS OF WEST CENTRAL TEXAS THIS AFTERNOON. AIRMASS WAS PRETTY WELL WORKED OVER BY REMNANTS OF MCS THIS MORNING...BUT REMAINS MOIST AND UNSTABLE ENOUGH FOR THESE TO CONTINUE TO DEVELOP. WE EXPECT THUNDERSTORM ACTIVITY THIS AFTERNOON AND EARLY THIS EVENING TO BE SOMEWHAT LIMITED ACROSS WEST CENTRAL TEXAS. FURTHER NORTH...THUNDERSTORMS BEGINNING TO DEVELOP THIS AFTERNOON ALONG SURFACE TROF ACROSS NORTHEAST NEW MEXICO INTO SOUTHWEST KANSAS. THESE STORMS ARE EXPECTED TO ORGANIZE INTO ANOTHER MCS AND MOVE SOUTHEAST TONIGHT...THROUGH AT LEAST PART OF WEST CENTRAL TEXAS. WE WILL PUT HIGHEST POPS ACROSS THE BIG COUNTRY AND TAPER DOWNWARD TOWARD THE SOUTHWEST. UPPER AIR PATTERN BEGINS TO CHANGE LATE IN THE WEEKEND AS A TROF MOVES INTO THE PACIFIC NORTHWEST...FLATTENING UPPER RIDGE OVER THE WESTERN U.S...AND THEN DIGGING TROF OVER THE FAR WEST. WE CANNOT RULE OUT SOME DRYLINE ACTIVITY ACROSS WESTERN PORTIONS OF WEST CENTRAL TEXAS NEXT WEEK...BUT DONT FEEL CONFIDENT ENOUGH AT THIS TIME TO PUT IN POPS. && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 201 PM CDT SAT JUN 5 2004 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140- 154-155-168>170-061851- BROWN TX-CALLAHAN TX-COKE TX-COLEMAN TX-CONCHO TX-CROCKETT TX- FISHER TX-HASKELL TX-IRION TX-JONES TX-KIMBLE TX-MASON TX- MCCULLOCH TX-MENARD TX-NOLAN TX-RUNNELS TX-SAN SABA TX-SCHLEICHER TX- SHACKELFORD TX-STERLING TX-SUTTON TX-TAYLOR TX-THROCKMORTON TX- TOM GREEN TX- 201 PM CDT SAT JUN 5 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS. .DAY ONE... THERE IS A SLIGHT RISK FOR SEVERE STORMS ACROSS ALL OF WEST CENTRAL TEXAS THIS AFTERNOON AND TONIGHT. A FEW OUTFLOW BOUNDARIES ARE LOCATED IN WEST CENTRAL TEXAS THIS AFTERNOON. WITH A MODERATELY UNSTABLE AIRMASS...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THESE BOUNDARIES THROUGH THE AFTERNOON. A FEW STORMS MAY BECOME SEVERE AND PRODUCE DAMAGING WINDS...ALONG WITH LARGE HAIL. ADDITIONAL STORM DEVELOPMENT IS EXPECTED TO OCCUR FROM SOUTHEASTERN COLORADO INTO THE TEXAS PANHANDLE...AS WELL AS EASTERN NEW MEXICO THIS AFTERNOON. THE STORMS ARE EXPECTED TO ORGANIZE INTO A COMPLEX AND THEN MOVE SOUTH-SOUTHEAST TONIGHT. THESE STORMS SHOULD REACH THE BIG COUNTRY AFTER MIDNIGHT. DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCALLY HEAVY RAINFALL MAY ALSO OCCUR WITH THESE STORMS IN THE BIG COUNTRY OVERNIGHT...WITH AMOUNTS OVER AN INCH POSSIBLE. WITH THE GROUND BECOMING SATURATED FROM RECENT HEAVY RAINFALL...THE ADDITIONAL RAIN MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN... WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY...MAINLY ACROSS THE EASTERN THIRD OF WEST CENTRAL TEXAS. WITH AN UNSTABLE AIRMASS...ONE OR TWO OF THE STORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON A LIMITED BASIS THIS AFTERNOON AND EVENING. 19
The national radar mosaic for the moment the first event began.
5 thunderstorm wind, 1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407481, 5407482, 5407483, 5407484, 5407485, 5407486.